Join Early Retirement Today
Reply
 
Thread Tools Search this Thread Display Modes
Side Effects on Increase Dosage of Doxazosin (Cardura)?
Old 01-18-2016, 10:10 PM   #1
Full time employment: Posting here.
 
Join Date: Jun 2008
Location: Hua Hin, Thailand
Posts: 523
Side Effects on Increase Dosage of Doxazosin (Cardura)?

When increasing dosage of doxazosin, did you experience the same side effects as when you started using the drug?

The dizziness experienced when I started on doxazosin was a problem. I'm increasing dosage from 1mg to 2mg and can do it when I choose. I have something planned soon that I'd cancel if the same level of dizziness occurred.
__________________

__________________
ER Oct 2008 at age 54. An expat mostly settled in Thailand.
ItDontMeanAThing is offline   Reply With Quote
Join the #1 Early Retirement and Financial Independence Forum Today - It's Totally Free!

Are you planning to be financially independent as early as possible so you can live life on your own terms? Discuss successful investing strategies, asset allocation models, tax strategies and other related topics in our online forum community. Our members range from young folks just starting their journey to financial independence, military retirees and even multimillionaires. No matter where you fit in you'll find that Early-Retirement.org is a great community to join. Best of all it's totally FREE!

You are currently viewing our boards as a guest so you have limited access to our community. Please take the time to register and you will gain a lot of great new features including; the ability to participate in discussions, network with our members, see fewer ads, upload photographs, create a retirement blog, send private messages and so much, much more!

Old 01-19-2016, 06:29 AM   #2
Full time employment: Posting here.
 
Join Date: Jan 2007
Posts: 854
Our dad was on Doxazosin (and possibly with Finasteride?) along with a handful of other meds as he also suffered from a few other conditions as well as orthostatic hypertension (and was having dizziness complicated by fainting spells when he stood up.)

After a hospital stay where he was under the care of a couple of sharp hospitalists, they eliminated Doxazosin and Metoprolol (told us he should never be on those two meds again), kept him on Finasteride, and for the fainting they put him on Midodrine. These are the generic names. He also had evidence of some past TIAs / little strokes.

Of course, he's a different person and you can't go by that. All this to say that - sometimes getting to a different specialist can open up a new treatment plan with meds that may be better suited to you.
__________________

__________________
spncity is offline   Reply With Quote
Old 01-19-2016, 08:40 AM   #3
Full time employment: Posting here.
 
Join Date: Jun 2008
Location: Hua Hin, Thailand
Posts: 523
Quote:
Originally Posted by spncity View Post
All this to say that - sometimes getting to a different specialist can open up a new treatment plan with meds that may be better suited to you.
Doxazosin is well suited to me. When I started taking it, the side effects were of the most common types and disappeared completely after a month. My concern is not with the drug, but with the nature and duration of any side effects from increasing dosage from 1mg to 2mg.

Sorry to hear of your dad's medical problems.
__________________
ER Oct 2008 at age 54. An expat mostly settled in Thailand.
ItDontMeanAThing is offline   Reply With Quote
Old 02-15-2016, 09:33 AM   #4
Full time employment: Posting here.
 
Join Date: Jun 2008
Location: Hua Hin, Thailand
Posts: 523
FWIW, my side effects disappeared much faster - 3 weeks instead of 4 to 5. The ones that were present when I started on the drug returned, though most were noticeably weaker and of shorter duration. Dizziness was far weaker and shorter, fatigue was stronger and longer. Blurred vision was new, long lasting and most unwelcome. YMMV.
__________________
ER Oct 2008 at age 54. An expat mostly settled in Thailand.
ItDontMeanAThing is offline   Reply With Quote
Reply


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools Search this Thread
Search this Thread:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off


Similar Threads
Thread Thread Starter Forum Replies Last Post
Axiron side effects !!!!!!!!!!!!! frayne Other topics 12 12-01-2013 06:32 PM
Side Effects of Banning Politics From Board haha Forum Admin 53 02-14-2009 07:52 AM
Side by side comparison of Dem candidates' health care blueprint Olav23 Health and Early Retirement 55 02-28-2008 10:29 PM

 

 
All times are GMT -6. The time now is 04:16 PM.
 
Powered by vBulletin® Version 3.8.8 Beta 1
Copyright ©2000 - 2017, vBulletin Solutions, Inc.